# SDR 01FDEA00862

- Difficulty date: September 28, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516316
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 700 FRAME AT BS 344 IS CRACKED ABOVE FWD ENTRY DOOR.    R/R FRAME PER SRM 53-10-4.
